Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Vaginal yeast infection, rashes, bumps in labia. Taking monostat, no relief from bumps. Symptoms of STD?

I asked this question last night but I want to be sure. My wife got a vaginal yeast infection last week. She has had them a few times in the past. However, this time she got a rash of bumps on her inner labia . Every post on the internet says that yeast infections don t cause bumps. They all point to an STD . They are not sores or cauliflower like. She took a 3 day dose of monostat and the symptoms of the yeast infection have disappeared but not the bumps. What do you think?
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. as you said yeast infection is cured. now regarding bumps due to infections other than STD can occur any where on the body including private parts.
gonorrhoea is pain ful
Answered: Sat, 23 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor